On the asymptotic analysis of a non-symmetric bar
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 34 (2000) no. 5, pp. 1069-1085.
@article{M2AN_2000__34_5_1069_0,
     author = {Majd, Abderrazzak},
     title = {On the asymptotic analysis of a non-symmetric bar},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     pages = {1069--1085},
     publisher = {Dunod},
     address = {Paris},
     volume = {34},
     number = {5},
     year = {2000},
     zbl = {0995.74033},
     mrnumber = {1837768},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_2000__34_5_1069_0/}
}
TY  - JOUR
AU  - Majd, Abderrazzak
TI  - On the asymptotic analysis of a non-symmetric bar
JO  - ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique
PY  - 2000
DA  - 2000///
SP  - 1069
EP  - 1085
VL  - 34
IS  - 5
PB  - Dunod
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_2000__34_5_1069_0/
UR  - https://zbmath.org/?q=an%3A0995.74033
UR  - https://www.ams.org/mathscinet-getitem?mr=1837768
LA  - en
ID  - M2AN_2000__34_5_1069_0
ER  - 
%0 Journal Article
%A Majd, Abderrazzak
%T On the asymptotic analysis of a non-symmetric bar
%J ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique
%D 2000
%P 1069-1085
%V 34
%N 5
%I Dunod
%C Paris
%G en
%F M2AN_2000__34_5_1069_0
Majd, Abderrazzak. On the asymptotic analysis of a non-symmetric bar. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 34 (2000) no. 5, pp. 1069-1085. http://www.numdam.org/item/M2AN_2000__34_5_1069_0/

[1] N.S. Bakhvalov and G.P. Panasenko, Homogenization Averaging Processes in Periodic Media. Nauka, Moscow (1984). (Russian) Kluwer, Dordrecht, Boston and London (1989) (English). | MR | Zbl

[2] G. Fichera, Existence theorems in elasticity. Handbuch der Physic, Band 6a/2, Springer-Verlag, Berlm-Heidelberg-New York (1972).

[3] G.A. Iosifîan, O.A. Olemik and A.S. Shamaev, Mathematical Problems in elasticity and homogenization. Studies Math. Appl. 26, Elsevier, Amsterdam (1992). | Zbl

[4] S.M. Kozlov, O.A. Olemik and V.V. Zhikov, Homogenization of Partial Differential Operators and Integral Functionals. Springer-Verlag, Berlin (1992). | Zbl

[5] F. Murat and A. Sili, Comportement asymptotique des solutions du système de l'élasticité linéarisée anisotrope hétérogène dans des cylindres minces. C. R. Acad. Sci. Ser. I 328 (1999) 179-184. | MR | Zbl

[6] S.A. Nazarov, Justification of asymptotic theory of thin rods Integral and pointwise estimates, in Problems of Mathematical Physics and Theory of Functions, St-Petersbourg University Publishers (1997) 101-152. | Zbl

[7] G.P. Panasenko, Asymptotics of higher orders of solutions of equations with rapidly oscillating coefficients. U.S.S.R Doklady 6 (1978) 1293-1296. | MR | Zbl

[8] G.P. Panasenko, Asymptotic analysis of bar Systems. I. Russian J. Math. Phys. 2 (1994) 325 352. | MR | Zbl

[9] G.P. Panasenko, Panasenko, Asymptotic analysis of bar Systems. II. Russian J. Math. Phys. 4 (1996) 87-116 | MR | Zbl

[10] G.P. Panasenko and J. Saint Jean Paulin, An asymptotic analysis of junctions of non-homogeneous elastic rods boundary layers and asymptotics expansions, touch junctions. Moscow, Metz, Comp. Math. Phys. 33 (1993) 1483-1508. | MR | Zbl

[11] J. Sanchez-Hubert and E. Sanchez-Palencia, Introduction aux méthodes asymptotiques et à l'homogénisation. Masson, Paris, Milan, Barcelone, Bonne (1992).

[12] J. Sanchez-Hubert and E. Sanchez-Palencia, Statics of curved rods on account of torsion and flexion. Eur. J. Mech. A/Solids 18 (1999) 365-390. | MR | Zbl